BibTeX record journals/jmlr/AlquierRC16

download as .bib file

@article{DBLP:journals/jmlr/AlquierRC16,
  author    = {Pierre Alquier and
               James Ridgway and
               Nicolas Chopin},
  title     = {On the properties of variational approximations of Gibbs posteriors},
  journal   = {Journal of Machine Learning Research},
  volume    = {17},
  pages     = {239:1--239:41},
  year      = {2016},
  url       = {http://jmlr.org/papers/v17/15-290.html},
  timestamp = {Mon, 31 Jul 2017 15:00:39 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmlr/AlquierRC16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier